MathSciNet Relay Station
MathSciNet bibliographic data
MR1845003 (2002c:32022) 32F45
Vigué, Jean-Pierre Revêtements et isométries pour la métrique infinitésimale de Kobayashi. (French) [Coverings and isometries for the infinitesimal Kobayashi metric] Proc. Amer. Math. Soc. 129 (2001), no. 11, 3279–3284 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement